# SDR DALA2022122708400

- Difficulty date: December 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 72,485 hours, 33,983 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Mechanic Error
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG ACTUATOR AFT FITTING FASTENERS HOLE FOUND TOOLING MARKS AD RELATED. CORRECTIVE ACTION: COMPLIED WITH MULTIPLE ERA'S.
